# SDR 08FDEA04482

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FR 31 BETWEEN SEAT TRACK NR 4 LT AND TRACK NR 5 LT FLOORBEAM HAS .25 INCH CRACK.  REMOVED CRACK AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR 31, BETWEEN SEAT TRACK NR 4 LT AND NR 5 LT IAW SRM 53-10-15, FIG 212, PAGE 397/398.
